# SDR SWAA2022021415411

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE 767+6' LBL 22 TO RBL 22: FLOOR PANEL SPLICE STRAP CORRODED. / REPLACED FLOOR PANEL SPLICE PLATE IN AFT CARGO COMPARTMENT FLOOR STRUCTURE 767+6' LBL 22 TO RBL 22. PART RETURNED TO SHELF. 'A'TAG WN0693
